Please note that our website has changed. Existing users must reset their password.

PhysiciansCare Extra-Strength Non-Aspirin Tablets, 100 Count, 500mg

PhysiciansCare Extra-Strength Non-Aspirin Tablets, 100 Count, 500mg

More Views

PhysiciansCare Extra-Strength Non-Aspirin Tablets, 100 Count, 500mg
Part Number: 90016
Pain reliever and fever reducer. Temporarily relieves headaches, toothaches, and other minor aches and pains. Does not contain aspirin. Active Ingredients: Acetaminophen 500mg. Sold as a box of 50 individually sealed packets of 2 tablets. Perfect for standalone first aid or as a refill for a kit.
$10.98

Availability: In Stock

Features

PhysiciansCare Extra-Strength Non-Aspirin Tablets, 100 Count (50 packets of 2 tablets), 500mg

  • PhysiciansCare medications contain the same active ingredients as the leading national brands.
  • Active Ingredient: Acetaminophen Purpose: Pain Reliever/Fever Reducer
  • Coated easy to swallow tablets
  • Medications are packed in a perforated dispenser box to allow easy access
  • Perfect to grab and go so you have a packet or to on hand.

 

 



Components may vary slightly from image.
Specifications

Specification

Unit Size 4.25" x 3.44" 2.5"
Length 4.25
Height 3.44
Width 2.50
More Information

Additional Information

UPC 073577900165
Brand PhysiciansCare
Weight 0.3600
Pac Kit Part Number 20-450
FAO Part Number H418
Pieces in Kit 100
Reviews
PhysiciansCare Extra-Strength Non-Aspirin Tablets, 100 Count, 500mg is rated 3.9 out of 5 by 8.
Rated 4 out of 5 by from Does what its supposed to do Packets very easy to open with not much resistance and easy to see if it's been tampered with. Box is easy to tear on side for access to pills but could be a little stronger if this is going to be used.
Date published: 2017-01-20
Rated 5 out of 5 by from I can't take aspirin Great alternative to aspirin! Everything about this medication is on par with similar brand name products. Starts working quickly and lasts as long as it says.
Date published: 2017-01-23
Rated 5 out of 5 by from Conveniently Packaged Conveniently packaged in single use packages, makes it easier to carry in my backpack while hunting, fishing or other outdoor activities.
Date published: 2017-02-01
Rated 2 out of 5 by from NON ASPIRIN Thankfully for the free sample however this pain reliever is not as well as expected. Being a migraine sufferer they do not help.
Date published: 2017-02-09
Rated 3 out of 5 by from A box of non-aspirin Seems like a good idea and handy package for that individual non-aspirin for people on the go or for the workplace
Date published: 2017-01-25
Rated 4 out of 5 by from handy packs the singlepacks come in handy for trips and in lunch pack when needed
Date published: 2017-01-20
Rated 4 out of 5 by from It's good I have try it for back pain.they work good.I would say try yourself.
Date published: 2017-01-21
Rated 4 out of 5 by from Good quality, compares to Tylenol. Very popular in our office!
Date published: 2013-01-16
  • y_2017, m_9, d_21, h_3
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.3
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_8
  • loc_en_US, sid_90016, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_first-aidonly
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 11.32ms
  • REVIEWS, PRODUCT

Hello, When do you expect to have this product back in stock?

Asked by: Leslie
This should be back in stock on 11/30.
Answered by: First Aid Only
Date published: 2016-11-23
  • y_2017, m_9, d_21, h_3CST
  • bvseo_bulk, prod_bvqa, vn_bulk_2.0.3
  • cp_1, bvpage1
  • co_hasquestionsanswers, tq_1
  • loc_en_US, sid_90016, prod, sort_[SortEntry(order=LAST_APPROVED_ANSWER_SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_first-aidonly
  • bvseo_sdk, p_sdk, 3.2.0
  • CLOUD, getContent, 10.28ms
  • QUESTIONS, PRODUCT
FIRST AID ONLY

Get FIRST AID ONLY Offers & News